# SDR ASOA201702271270

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 28,911 hours, 20,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RBL 9 BETWEEN FS 1009-1037 CORRODED BEYOND LIMITS. REPAIRED FLOORBEAM PER EO 700-53-10-0030 & REO 670-53-61-1335 IAW 670-53-00-029 AND SRM 53-00-41-201-001-A01 SPLICE REPAIR.
